PMCCPMCCPMCC

Search tips
Search criteria 

Advanced

 
Logo of jrsocmedLink to Publisher's site
 
J R Soc Med. 1979 September; 72(9): 649–653.
PMCID: PMC1436988

Fatal tricyclic antidepressant poisoning.

Full text

Full text is available as a scanned copy of the original print version. Get a printable copy (PDF file) of the complete article (741K), or click on a page image below to browse page by page. Links to PubMed are also available for Selected References.

Selected References

These references are in PubMed. This may not be the complete list of references from this article.
  • Barraclough BM. Poisoning cases: suicide or accidents. Br J Psychiatry. 1974 Jun;124(0):526–530. [PubMed]
  • Biggs JT, Spiker DG, Petit JM, Ziegler VE. Tricyclic antidepressant overdose: incidence of symptoms. JAMA. 1977 Jul 11;238(2):135–138. [PubMed]
  • Burrows GD, Vohra J, Hunt D, Sloman JG, Scoggins BA, Davies B. Cardiac effects of different tricyclic antidepressant drugs. Br J Psychiatry. 1976 Oct;129:335–341. [PubMed]
  • Dumovic P, Burrows GD, Vohra J, Davies B, Scoggins BA. The effect of tricyclic antidepressant drugs on the heart. Arch Toxicol. 1976 Aug 18;35(4):255–262. [PubMed]
  • Elonen E. Effect of beta-adrenoceptor blocking drugs, physostigmine, and atropine on the toxicity of doxepin in mice. Med Biol. 1975 Aug;53(4):231–237. [PubMed]

Articles from Journal of the Royal Society of Medicine are provided here courtesy of Royal Society of Medicine Press